Vol 3, No 4 (2014)

Table of Contents


Solving reliability analysis problems in the polar space

Ghasem Ezzati, Musa Mammadov, Siddhivinayak Kulkarni Pages: 353-365

DOI: 10.14419/ijamr.v3i4.3302

A new formulation for the linearized Navier-Stokes equation

Ouali Yousra, A. Younes Pages: 366-374

DOI: 10.14419/ijamr.v3i4.3006

Confidence interval in Kirsch equations

Morteza Khodabin, Vahid Hosseinitoudeshki Pages: 375-379

DOI: 10.14419/ijamr.v3i4.3281

The trend of dog rabies with vaccination using seir model case study: Bolgatanga district, Ghana, This paper has been withdrawn.

Elvis Donkoh, Kamila Kabo-bah, Seth Asiedu Pages: 380-389

DOI: 10.14419/ijamr.v3i4.3273

Auto-Backlund transformations and New Exact Soliton Solutions of KdV Equation for Nonlinear Dust Acoustic Solitary Waves in Dust Plasma with Variable Dust Charge

Rafat Ibrahim Pages: 390-406

DOI: 10.14419/ijamr.v3i4.3283

Achievable region of reliabilities in multiple hypotheses two-stage testing for the pair of families of distributions

Farshin Hormozi-Nejad Pages: 407-415

DOI: 10.14419/ijamr.v3i4.3060

Minimal repair and replacement policy for a complex system with different failure modes of the groups

Zaharaddeen Aliyu, Bashir Yakasai Pages: 416-421

DOI: 10.14419/ijamr.v3i4.2261

On the Branch and Cut Method for Multidimentional Mixed Integer Knapsack Problem

Mostafa Khorramizadeh, Zahra Rakhshandehroo Pages: 422-431

DOI: 10.14419/ijamr.v3i4.3378

A generalization of the MDS method by mixed integer linear and nonlinear mathematical models

Sadegh Niroomand, , Pages: 432-440

DOI: 10.14419/ijamr.v3i4.3422

Connectedness in fuzzy closure space

U. D. Tapi, Bhagyashri Deole Pages: 441-445

DOI: 10.14419/ijamr.v3i4.3394

ADK divergence measure and testing exponentiality based on estimated ADK information

Morteza Khodabin Pages: 446-453

DOI: 10.14419/ijamr.v3i4.3485

Ter- dragon curve: a view in cordial and edge cordial labeling

Sathakathulla A. A. Pages: 454-457

DOI: 10.14419/ijamr.v3i4.3426

Single-term Walsh series method for solving Volterra's population model

Behnam Sepehrian Pages: 458-463

DOI: 10.14419/ijamr.v3i4.3431

Implicit stomer cowell k-step hybrid block methods for solution of first order ordinary differential equations (ODEs)

AM Badmus, YA Yahaya, AO Subair Pages: 464-472

DOI: 10.14419/ijamr.v3i4.3403

Dual series method for solving Helmholtz equation with mixed boundary conditions of the third kind

Naser Hoshan Pages: 473-476

DOI: 10.14419/ijamr.v3i4.2472

Some results of a class of univalent functions with negative coiffitions

Mustafa Fadhel, Rafid Buti Pages: 477-479

DOI: 10.14419/ijamr.v3i4.3554

An ABS approach for interior point methods for some special QCPs

Mostafa Khorramizadeh Pages: 480-484

DOI: 10.14419/ijamr.v3i4.3443

The M/M/1/K interdependent retrial queueing model with impatient customers and controllable arrival rates

B. Antline Nisha, M. Thiagarajan Pages: 485-495

DOI: 10.14419/ijamr.v3i4.3575

Integrating PSO with modified hybrid GA for solving nonlinear optimal control problems

Reza Ghanbari, Saeed Nezhadhosein, Aghileh Heidari Pages: 496-507

DOI: 10.14419/ijamr.v3i4.3538

Computing connected components of graphs

Soghra Lazemi, Hossein Ebrahimpour-Komleh Pages: 508-510

DOI: 10.14419/ijamr.v3i4.3189

An aggregation function to solve multicriteria ranking problem involving several decision makers

Zoinabo Savadogo, Ruffin-Benoît M. Ngoie, Berthold Ulungu E.-L., Blaise Somé Pages: 511-517

DOI: 10.14419/ijamr.v3i4.3600

Approximate solution of a model describing biological species living together using a new iterative method

Majeed AL-Jawary Pages: 518-528

DOI: 10.14419/ijamr.v3i4.3685

Positive solutions for one-dimensional p-Laplacian boundary value problems with nonlinear parameter

Ahmed Omer Mohammed Abubaker Pages: 529-533

DOI: 10.14419/ijamr.v3i4.3168

Comparative analysis of power-law type fin problem using wavelet collocation and Galerkin methods

Surjan Singh, Subrahamanyam Upadhyay, K. N. Rai Pages: 534-546

DOI: 10.14419/ijamr.v3i4.3137

7-cordial labeling of standard graphs

Kailas Kanani, Mita Modha Pages: 547-560

DOI: 10.14419/ijamr.v3i4.3371

Solution of nonlinear integral equations via fixed point theorems in G-metric spaces

Rashwan Rashwan, Samera Saleh Pages: 561-571

DOI: 10.14419/ijamr.v3i4.3651

Numerical solution of Schrodinger equation using compact finite differences method and the cubic spline functions

Behnam Sepehrian, Marzieh Karimi Radpoor Pages: 572-578

DOI: 10.14419/ijamr.v3i4.3743

An implicit compact finite difference method for the fractional reaction-subdiffusion equation

Behnam Sepehrian, Mahboobeh Jabbari Pages: 579-586

DOI: 10.14419/ijamr.v3i4.3678

Fixed points in modular spaces with new type contractivity

Tayebe Lal Shateri Pages: 587-591

DOI: 10.14419/ijamr.v3i4.3738

Copyright © 2022 Science Publishing Corporation Inc. All rights reserved.